PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 101--105 (1995)
Tauberian conditions and structures of Taylor and Fourier coefficients
Vera B. Stanojevi\'cDepartment of Mathematics, Southwest Missouri State University, Springfield, Missouri 65804, USA
Abstract: From equivalent forms of Tauberian conditions of Hardy--Littlewood  and C.V. Stanojevi\'c  new structural information is obtained for the Taylor, respectively Fourier coefficient. Consequently new Tauberian theorems are established.
Classification (MSC2000): 42A20, 42A32
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts